Local return rates in Sturmian subshifts
Acta Universitatis Carolinae. Mathematica et Physica, Tome 44 (2003) no. 2, pp. 17-28
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2003_44_2_a1,
author = {Kupsa, Michal},
title = {Local return rates in {Sturmian} subshifts},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {17--28},
year = {2003},
volume = {44},
number = {2},
mrnumber = {2101898},
zbl = {1056.37009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2003_44_2_a1/}
}
Kupsa, Michal. Local return rates in Sturmian subshifts. Acta Universitatis Carolinae. Mathematica et Physica, Tome 44 (2003) no. 2, pp. 17-28. http://geodesic.mathdoc.fr/item/AUCMP_2003_44_2_a1/